# SDR USAA2012041900010

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 37,262 hours, 13,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, LAST ROW, INOPERATIVE AND BROKEN LENS.  RELAMPED AND REPLACED BROKEN LENS FOR LAST ROW EMERGENCY LIGHT.
